Today in the Delaware Valley, it was a BEAUTIFUL day!!!! I went to my older son's school to volunteer during a walk-a-thon (thankfully I didn't have to walk - just make sure all the 2nd graders walked v. run on the sidewalk)...but I was out there for maybe an hour and a half. I am thinking that sun and tasigna don't mix??? I look like a lobster! Granted, I didn't wear sunscreen (but I normally don't burn quickly unless I'm on the beach or outside for HOURS - and once I burn once during the season, I tan the rest of the year)...yes, I know - no good for the skin! However, this now has me quite nervous for the summer! We enjoy spending our days outside and this is my first spring / summer with CML and tasigna.
Has anyone else had this on tasigna? I know I read another post but I didn't think it was tasigna (nor do I remember reading this as a side effect).
Guess this will just be another adjustment...oh joy